Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Stylez

Veteran Member
  • Total Reviews

    0
  • Content Count

    60
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Stylez

  • Rank
    Junior Member
  1. I never had any problems shaving on accutane, I use a razor aswell.
  2. If you lose hair in during your course it'll grow back after. And I didn't even know yellowing of the teeth was side effect, I didn't have any side effects other than dry lips and dry skin. I've been clear for over a year now.
  3. I used to use clindamycin and it got me clear for about 6 months, but then the acne came back so I went on accutane and that got me clear, and I'm still clear. So my advice is go on accutane.
  4. AM: Wash with water Oil of Olay moisturizer PM: Wash with water Oil of Olay moisturizer And I occasionally exfoliate with baking soda, when I feel like it.
  5. I wouldn't take it, it contains bp right? Bp is definitly a no-go on accutane imo, cause your skin is already dry and bp will make your skin extremely dry and crappy looking.
  6. I just wash with water in the morning and at night and put on a little moisturizer, that's it.
  7. Well duh, it does say not to get pregnant on accutane, why do you think they make women take a pregnancy test every month and the whole iPledge thing. Other than that the side effects really aren't that bad as everyone makes them out to be.
  8. That's indeed a pretty high dose, but if you aren't experiencing any severe side effects I think you should be fine.
  9. Mine didn't but I've heard that it did for a couple of people from this forum.
  10. Yes, accutane will definitly make your complexion way better.
  11. Hyperpigmentation should fade pretty quickly after you acne stops. I had some too but it faded away with like 2 months after my course.
×